Abstract and Applied Analysis

Spectral analysis for differential operators with singularities

Vjacheslav Anatoljevich Yurko

Full-text: Open access

Abstract

Nonselfadjoint boundary value problems for second-order differential equations on a finite interval with nonintegrable singularities inside the interval are considered under additional sewing conditions for solutions at the singular point. We study properties of the spectrum, prove the completeness of eigen- and associated functions, and investigate the inverse problem of recovering the boundary value problem from its spectral characteristics.

Article information

Source
Abstr. Appl. Anal., Volume 2004, Number 2 (2004), 165-182.

Dates
First available in Project Euclid: 6 April 2004

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1081267507

Digital Object Identifier
doi:10.1155/S1085337504310055

Mathematical Reviews number (MathSciNet)
MR2058272

Zentralblatt MATH identifier
1074.34008

Subjects
Primary: 34A55: Inverse problems 34B24
Secondary: 34L05 47E05

Citation

Yurko, Vjacheslav Anatoljevich. Spectral analysis for differential operators with singularities. Abstr. Appl. Anal. 2004 (2004), no. 2, 165--182. doi:10.1155/S1085337504310055. https://projecteuclid.org/euclid.aaa/1081267507


Export citation